# SDR SWIA202507210203

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SILL, RIGHT FS693 TO FS708, CORROSION AROUND FASTNER HOLES,   REPAIRED RH FUSELAGE FLOOR SILL FROM FS693 TO FS708 REF REO 670-53-41-725 REV A, AND SRM 51-21-06-001001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
